# SDR UHLA2012041600128

- Difficulty date: April 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000034
- Aircraft time: 19,576 hours, 12,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Window
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CLOSED GREEN INDICATOR WINDOW IS NOT POSITIONED CORRECTLY ON AFT POSITION OF SURROUND.  REMOVED AFT PORTION OF L1 DOOR SURROUND FOM.  REPAIRED L1 SURROUND VIEWING WINDOW LOCATION IAW EMB 170 MM 25-00-19, RE-INSTALLED REPAIRED L1 DOOR SURROUND AFT PORTION IAW EMB 170 MM 25-23-08.  OPS CHECK GOOD.
